This is a discussion on Avelox side effects in Nursing Management, part of Nursing Specialties ... My husband developed pneumonia for the 2nd time, but caught it early enough that the prescribed...
My husband developed pneumonia for the 2nd time, but caught it early enough that the prescribed dosage of Avelox took care of it in short order. The side effects have been worse than the pneumonia! He has red spots on his skin in various spots with lumps (like cysts) under the skin. There is one about 1-2" above his right heel. He is walking like an old man---slow and jerky! In the 2 weeks since he originally went to the doctor, he has had a lot of pain and has lost his muscle tone. This is a man who exercises frequently, but is not a body-builder. Could this be tendonitis or tendon rupture? I've read some of the horror stories re the side effects of Avelox, and this has me really worried about him. I am taking him back to the dr today.
Thanks for your quick response!
Print and share with friends and family.
Compliments of allnurses.com.
©2013 allnurses.com INC. All Rights Reserved.